# SDR RRXA003207

- Difficulty date: September 26, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Misdrilled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A DOUBLE DRILLED HOLE TO THE FUEL TANK PANEL LAND RT WING PANEL 514F, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
